# SDR CAL950240

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16761
- Make and model: Boeing 727227
- Aircraft serial: 21119
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Contaminated
- Location: A/C Bay
- Part time: 24,380 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

OKC - FLT 0121 - SMOKE APPEARED IN THE CABIN WHILE EN ROUTE FROM IAH TO DEN.  THE SMOKE CEASED AFTER THE AIR DISTRIBUTION FAN WAS TURNED OFF AND CIRCUIT BREAKERS WERE PULLED.  THE SMOKE RE-APPEARED ABOUT 10 MINUTES LATER.  THE SOURCE OF SMOKE COULD NOT BE ISOLATED.  THE AIRCRAFT WAS DIVERTED TO OKC WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AIR DISTRIBUTION FAN INLET CONTAMINATED.  THE CONTAMINANT WAS REMOVED FROM THE INLET.  THE FAN WAS RUN FOR 45 MINUTES AND NO SMOKE WAS OBSERVED.  (X)
